# SDR MASA20210831391

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Bs 288-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS288.00-FS295.00 BETWEEN STGR17R-STGR18R WAS FOUND TO HAVE AN UNDOCUMENTED BLENDOUT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, FIGURE 53-21-01-991-802, ITEM 1, EA 72-2021-144. DEFECT LOCATION: FUSELAGE FS288.00-FS295.00 & STGR17R-STGR18R
